MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1180300777
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the devices are cracked.No patient injuries or adverse events.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) could not be performed as no lot number was available.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.A search of our complaint database could not be performed as no lot number was able to be identified.There were no samples received for evaluation, but pictures were submitted.The pictures were visually reviewed and showed unused, opened devices.The pictures submitted with this complaint confirm the reported issue.The most likely cause of the failure is due to misloading of the barrel leading to barrel stress, causing cracking.Based on the pictures provided, this is potentially the issue as no other damage is noted.No corrective and preventative action (capa) is warranted at this time as there is no adverse trend to the failure reported.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
3ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11877627
Report Number1017768-2021-00944
Device Sequence Number11037798
Product Code FMF
UDI-Device Identifier10884521012301
UDI-Public10884521012301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300777
Device Catalogue Number1180300777
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date09/09/2021
Patient Sequence Number1